Alert archive / Kentucky / Freeze Warnings in 2021
Freeze Warning 6, NWS Jackson, KY
NWS Jackson, KY issued this freeze warning at Nov 2, 2021, 4:27 AM EDT for 25 counties in Kentucky. It took effect at Nov 3, 2021, 12:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2021, 4:27 AM EDT (08:27 UTC)
- In effect from
- Nov 3, 2021, 12:00 AM EDT
- Expired
- Nov 3, 2021, 10:00 AM EDT
- In force
- 10 hr
- Issued by
- NWS Jackson, KY
All 25 counties
Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Jackson County, KY, Johnson County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Magoffin County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 41 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.5 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1744 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
820 WWUS73 KJKL 020827 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 427 AM EDT Tue Nov 2 2021 KYZ044-050>052-058>060-068-069-079-080-083>087-104-106>109-111- 112-114-116-021630- /O.NEW.KJKL.FZ.W.0006.211103T0400Z-211103T1400Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Elliott- Morgan-Johnson-Wolfe-Magoffin-Lee-Breathitt-Owsley-Clay- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Beattyville, Jackson, Booneville, and Manchester 427 AM EDT Tue Nov 2 2021 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 27 to 30 expected. * WHERE...Portions of east central, northeast, south central and southeast Kentucky. * WHEN...From midnight tonight to 10 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ KYZ088-110-113-115-117>120-021630- /O.NEW.KJKL.FR.Y.0009.211103T0600Z-211103T1400Z/ Harlan-Floyd-Knott-Perry-Leslie-Letcher-Martin-Pike- Including the cities of Cumberland, Harlan, Prestonsburg, Wheelwright, Hindman, Pippa Passes, Hazard, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 427 AM EDT Tue Nov 2 2021 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... * WHAT...Temperatures as low as 30 to 32 will result in frost formation. * WHERE...Harlan, Floyd, Knott, Perry, Leslie, Letcher, Martin and Pike Counties. * WHEN...From 2 AM to 10 AM EDT Wednesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ BATZ/JP
5 follow-up statements
442 WWUS73 KJKL 021613 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 1213 PM EDT Tue Nov 2 2021 KYZ044-050>052-058>060-068-069-079-080-083>087-104-106>109-111- 112-114-116-022230- /O.CON.KJKL.FZ.W.0006.211103T0400Z-211103T1400Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Elliott- Morgan-Johnson-Wolfe-Magoffin-Lee-Breathitt-Owsley-Clay- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Beattyville, Jackson, Booneville, and Manchester 1213 PM EDT Tue Nov 2 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 27 to 31 expected. * WHERE...Portions of east central, northeast, south central and southeast Kentucky. * WHEN...From midnight tonight to 10 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ KYZ088-110-113-115-117>120-022230- /O.CON.KJKL.FR.Y.0009.211103T0600Z-211103T1400Z/ Harlan-Floyd-Knott-Perry-Leslie-Letcher-Martin-Pike- Including the cities of Cumberland, Harlan, Prestonsburg, Wheelwright, Hindman, Pippa Passes, Hazard, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 1213 PM EDT Tue Nov 2 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... * WHAT...Temperatures as low as 30 to 32 will result in frost formation. * WHERE...Harlan, Floyd, Knott, Perry, Leslie, Letcher, Martin and Pike Counties. * WHEN...From 2 AM to 10 AM EDT Wednesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ BATZ/JP/RAY
865 WWUS73 KJKL 022030 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 430 PM EDT Tue Nov 2 2021 KYZ044-050>052-058>060-068-069-079-080-083>087-104-106>109-111- 112-114-116-030400- /O.CON.KJKL.FZ.W.0006.211103T0400Z-211103T1400Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Elliott- Morgan-Johnson-Wolfe-Magoffin-Lee-Breathitt-Owsley-Clay- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Beattyville, Jackson, Booneville, and Manchester 430 PM EDT Tue Nov 2 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT WEDNESDAY... * WHAT...Temperatures as low as 27 to 32 expected. * WHERE...Portions of east central, northeast, south central and southeast Kentucky. * WHEN...From midnight tonight to 10 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ KYZ088-110-113-115-117>120-030400- /O.CON.KJKL.FR.Y.0009.211103T0600Z-211103T1400Z/ Harlan-Floyd-Knott-Perry-Leslie-Letcher-Martin-Pike- Including the cities of Cumberland, Harlan, Prestonsburg, Wheelwright, Hindman, Pippa Passes, Hazard, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 430 PM EDT Tue Nov 2 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... * WHAT...Temperatures as low as 30 to 32 will result in frost formation. * WHERE...Harlan, Floyd, Knott, Perry, Leslie, Letcher, Martin and Pike Counties. * WHEN...From 2 AM to 10 AM EDT Wednesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ RAY
361 WWUS73 KJKL 030321 AAA NPWJKL URGENT - WEATHER MESSAGE...UPDATED National Weather Service Jackson KY 1121 PM EDT Tue Nov 2 2021 KYZ044-050>052-058>060-068-069-079-080-083>087-104-106>109-111- 112-114-116-031130- /O.CON.KJKL.FZ.W.0006.211103T0400Z-211103T1400Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Elliott- Morgan-Johnson-Wolfe-Magoffin-Lee-Breathitt-Owsley-Clay- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Beattyville, Jackson, Booneville, and Manchester 1121 PM EDT Tue Nov 2 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Portions of east central, northeast, south central and southeast Kentucky. * WHEN...Until 10 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ KYZ088-110-113-115-117>120-031130- /O.CON.KJKL.FR.Y.0009.211103T0600Z-211103T1400Z/ Harlan-Floyd-Knott-Perry-Leslie-Letcher-Martin-Pike- Including the cities of Cumberland, Harlan, Prestonsburg, Wheelwright, Hindman, Pippa Passes, Hazard, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 1121 PM EDT Tue Nov 2 2021 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... * WHAT...Temperatures as low as 30 will result in frost formation. * WHERE...Letcher, Martin, Knott, Floyd, Leslie, Perry, Harlan and Pike Counties. * WHEN...Until 10 AM EDT Wednesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ AR
967 WWUS73 KJKL 031015 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 615 AM EDT Wed Nov 3 2021 KYZ044-050>052-058>060-068-069-079-080-083>087-104-106>109-111- 112-114-116-031400- /O.CON.KJKL.FZ.W.0006.000000T0000Z-211103T1400Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Elliott- Morgan-Johnson-Wolfe-Magoffin-Lee-Breathitt-Owsley-Clay- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Beattyville, Jackson, Booneville, and Manchester 615 AM EDT Wed Nov 3 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 27 expected. * WHERE...Portions of east central, northeast, south central and southeast Kentucky. * WHEN...Until 10 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ KYZ088-110-113-115-117>120-031400- /O.CON.KJKL.FR.Y.0009.000000T0000Z-211103T1400Z/ Harlan-Floyd-Knott-Perry-Leslie-Letcher-Martin-Pike- Including the cities of Cumberland, Harlan, Prestonsburg, Wheelwright, Hindman, Pippa Passes, Hazard, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 615 AM EDT Wed Nov 3 2021 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Temperatures as low as 30 will result in frost formation. * WHERE...Letcher, Martin, Knott, Floyd, Leslie, Perry, Harlan and Pike Counties. * WHEN...Until 10 AM EDT Wednesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ BATZ/JP
851 WWUS73 KJKL 031352 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 952 AM EDT Wed Nov 3 2021 KYZ044-050>052-058>060-068-069-079-080-083>087-104-106>109-111- 112-114-116-031500- /O.EXP.KJKL.FZ.W.0006.000000T0000Z-211103T1400Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Elliott- Morgan-Johnson-Wolfe-Magoffin-Lee-Breathitt-Owsley-Clay- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Beattyville, Jackson, Booneville, and Manchester 952 AM EDT Wed Nov 3 2021 ...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING... Temperatures will continue to climb above freezing and frost will burn off over the next hour or two. Therefore, the Freeze Warning will be allowed to expire. $$ KYZ088-110-113-115-117>120-031500- /O.EXP.KJKL.FR.Y.0009.000000T0000Z-211103T1400Z/ Harlan-Floyd-Knott-Perry-Leslie-Letcher-Martin-Pike- Including the cities of Cumberland, Harlan, Prestonsburg, Wheelwright, Hindman, Pippa Passes, Hazard, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 952 AM EDT Wed Nov 3 2021 ...FROST ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING... Temperatures will continue to climb above freezing and frost will burn off over the next hour or two. Therefore, the Freeze Warning will be allowed to expire. $$ DJ
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this freeze warning went out at Nov 2, 2:04 AM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Nov 2, 2:04 AM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 204 AM EDT Tue Nov 2 2021 .UPDATE... Issued at 1130 PM EDT MON NOV 1 2021 The forecast overall is on track so far this evening. Precipitation returns on radar and surface obs indicate that incoming echoes currently not reaching the ground in eastern Kentucky. This should change over the next few hours, as the lower levels saturate down from above. Cloud was increased and brought into the central part of the forecast area a bit faster than previously forecast. Temperatures and winds were on track with no changes needed there. The latest obs have been ingested into the grids to freshen up the T/Td data. The new grids have been sent to the remote web farms/servers. A new set of zones have been issued to reflect the sky cover forecast changes. && .SHORT TERM...(This evening through Tuesday night) Issued at 445 PM EDT MON NOV 1 2021 Conditions have been pleasant this afternoon for Autumn-terms, with temperatures ranging from the upper 50s to around 60 degrees. Cloud cover lingered across the higher terrain through the morning, but has since cleared out for this afternoon. Moving into this evening, cloud cover will be on the rise as a disturbance pushes through overnight and into Tuesday. Guidance for the short term is in good agreement, with an upper level shortwave shifting out of the Upper Mississippi Valley and passing through the Ohio River Valley tonight. Coupling this with a 15-20 kt LLJ and moderately favorable upper level divergence, this should support the opportunity for chance to lower end likely PoPs. Have bumped these up quite largely from the previous forecast, as hi-res guidance has come in more aggressive in the 12z and the more recent runs this afternoon. The wave is apart of a larger longwave trough running from the Upper Mississippi Valley and through East-Central Canada. With time, this feature will pivot east providing a bit more influence to Eastern Kentucky at the end of the period than the previous upper level zonal flow that is in place now. Showers should dissipate for the far east early Tuesday afternoon, as a surface high begins building in across the Upper Plains and Upper Mississippi Valley. Given the anti-cyclonic flow associated with the high, cold and dry air will filter in from the north-northwest Tuesday, with many locations likely struggling to top the 50 degree mark. Cloud cover will then increase into early Wednesday morning, which could hamper overnight lows some, along with frost development. For now have gone with patchy to areas of frost, but this will need to be reexamined in the next package. For sensible weather, showers will arrive first for the far northwest, progressing east through the morning hours. Any lingering activity should exit near noon, allowing for gradually decreasing clouds the remainder of the day. It is worthy to note, sounding profiles indicate the opportunity for a few snow flakes to fall in elevated locations (2500+ ft) in the predawn hours. The ideal dendritic growth zone is near saturation with enough Omega to support the opportunity for some flakes, mainly between 09z and 12z. Impacts should be very minimal as surface temperatures will be too warm to support any accumulation's. With cold northerly flow to follow, anticipate a seasonably cool Tuesday, in the upper 40s to around 50. Likewise, lows tonight will range from the upper 30s to around 40, and lower 30s overnight Tuesday. A few upper 20s will also be possible if some of the typical sheltered valleys fall off quicker in the night and the arrival of mid-level clouds arrive a bit later early Wednesday morning. .LONG TERM...(Wednesday through Monday) Issued at 445 PM EDT MON NOV 1 2021 Operational solutions are in reasonable agreement with the large scale patterns but the finer details of features are leading to some significant run to run inconsistencies. This seems to be reflected within the cluster tool as there are no definite or strong signals that might help narrow down a preferred solution or trend. Thus overall a lower confidence in the forecast than usual with this cycle. Looking solely at operational trends, one could say the tendency is towards drier sensible weather for our area. However, our far south-southeast remains vulnerable to at least a marginal threat of PoPs, and thus some precipitation for the mid-week time frame. Main synoptic feature of interest is a long wave trough that deepens across the eastern CONUS close to the start of the period, Thursday. The axis of this system may not be east of our forecast area until sometime Friday, though heights will be rising across the region as the system lifts off to the northeast and eventually shears out. This first system does appear to generate a surface trough of sorts across the Ohio and Tennessee valleys, or more likely an inverted trough over the southern Appalachians. A weaker, secondary short wave trough drops into the lower Ohio Valley towards the end of the period. However, most significant surface features and corresponding weather associated with this second disturbance remain generally to our southeast, with a low developing along or just off the east coast as energy digs and deepens into the southeast CONUS. Sensible weather features cooler than normal temperatures. Light precipitation is expected to develop across our south and southeast Wednesday night through Thursday. Again, if there was any one thing to grab onto, it would have to be based on the drier trend in the operational 12Z ECWMF the GFS solutions. The NBM came in with some fairly significant PoPs, but believe these to be a bit elevated due to the influence of earlier model data. Felt it was prudent to tighten PoP gradients across the area from northwest to southeast as a result and lowered or removed PoPs altogether during the Friday-Friday night time frame, which happens to be in line with WPC QPF guidance. Based on temperatures, could not rule out a fews snow flakes from time to time. A drier trend should also suggest a colder trend as well, which could lead to temperatures cold enough to end the growing season altogether by the end of the week, if not sooner. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) ISSUED AT 204 AM EDT TUE NOV 2 2021 Cloud cover has increased across the area as an upper level shortwave approaches the Ohio Valley. Ceilings are currently VFR but will drop to MVFR to IFR criteria in the next few hours before gradually improving during the daytime hours Tuesday. The incoming disturbance will also bring the chance for scattered to to numerous light showers which have already started to reach our western counties. More numerous showers can be seen upstream on LMK's radar and will make their eastern KY over the next few hours. Visibility reductions are possible with direct impacts to the TAF sites but should be no lower than MVFR criteria. Winds will generally be from the northwest at less than 5 knots through the period. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AR SHORT TERM...BB LONG TERM...RAY AVIATION...BATZ
Hazardous weather outlook, Nov 1, 3:45 PM EDT, 12 hours 42 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson KY 345 PM EDT Mon Nov 1 2021 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-021100- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 345 PM EDT Mon Nov 1 2021 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Patchy frost will be possible early Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. BATZ/CMF/BB/RAY
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 4:27 AM EDT | Frost Advisory | JKL | Floyd, Harlan, Knott, Leslie, Letcher, Martin and 2 more | 30 hr |
Nearby
Freeze Warnings in Kentucky, 2021Every freeze warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.